Follow
Marton Naszodi
Marton Naszodi
Researcher, Alfréd Rényi Institute of Mathemtics, Budapest
Verified email at math.elte.hu - Homepage
Title
Cited by
Cited by
Year
Ball-polyhedra
K Bezdek, Z Lángi, M Naszódi, P Papez
Discrete & Computational Geometry 38, 201-230, 2007
1092007
Proof of a conjecture of Bárány, Katchalski and Pach
M Naszódi
Discrete & Computational Geometry 55, 243-248, 2016
402016
Rigidity of ball-polyhedra in Euclidean 3-space
K Bezdek, M Naszódi
European Journal of Combinatorics 27 (2), 255-268, 2006
332006
On some covering problems in geometry
M Naszódi
Proceedings of the American Mathematical Society 144 (8), 3555-3562, 2016
302016
Ball and spindle convexity with respect to a convex body
Z Lángi, M Naszódi, I Talata
Aequationes mathematicae 85 (1-2), 41-67, 2013
212013
Arrangements of homothets of a convex body
M Naszódi, J Pach, K Swanepoel
Mathematika 63 (2), 696-710, 2017
142017
On the transversal number and VC-dimension of families of positive homothets of a convex body
M Naszódi, S Taschuk
Discrete mathematics 310 (1), 77-82, 2010
142010
The Kneser–Poulsen conjecture for special contractions
K Bezdek, M Naszódi
Discrete & Computational Geometry 60, 967-980, 2018
132018
Fine approximation of convex bodies by polytopes
M Naszódi, F Nazarov, D Ryabogin
American Journal of Mathematics 142 (3), 809-820, 2020
122020
A spiky ball
M Naszódi
Mathematika 62 (2), 630-636, 2016
122016
Covering a set with homothets of a convex body
M Naszódi
Positivity 14 (1), 69-74, 2010
122010
On the mth Petty numbers of normed spaces
K Bezdek, M Naszódi, B Visy
PURE AND APPLIED MATHEMATICS-MARCEL DEKKER INCORPORATED- 253, 291-304, 2003
122003
Functional John ellipsoids
G Ivanov, M Naszódi
Journal of Functional Analysis 282 (11), 109441, 2022
112022
On the extremal distance between two convex bodies
C Hugo Jiménez, M Naszódi
Israel Journal of Mathematics 183 (1), 103-115, 2011
112011
Fractional illumination of convex bodies
M Naszódi
Contributions to Discrete Mathematics 4 (2), 2009
112009
Covering convex bodies and the closest vector problem
M Naszódi, M Venzin
Discrete & Computational Geometry 67 (4), 1191-1210, 2022
102022
Colorful Helly-type theorems for the volume of intersections of convex bodies
G Damásdi, V Földvári, M Naszódi
Journal of Combinatorial Theory, Series A 178, 105361, 2021
92021
Sets with a unique extension to a set of constant width
M Naszódi, B Visy
Discrete Geometry, 415-422, 2003
92003
A quantitative Helly-type theorem: containment in a homothet
G Ivanov, M Naszódi
SIAM Journal on Discrete Mathematics 36 (2), 951-957, 2022
82022
Flavors of translative coverings
M Naszódi
New trends in intuitive geometry, 335-358, 2018
82018
The system can't perform the operation now. Try again later.
Articles 1–20